# SDR P5CA0200679

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- Engine: Pwa JT9D7Q
- Engine time: 65,536 hours, 18,266 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65B903693
- Part serial: W272A1
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT UPPER ENG MOUNT BENT ON ALIGNMENT HOLE, MOUNT ASSY WORN.  REMOVED & REPLACED AFT ENG MOUNT IAW MM 71-21-03.
